Square functions in the Hermite setting for functions with values in UMD spaces

  1. Betancor, J.J. 1
  2. Castro, A.J. 1
  3. Curbelo, J. 23
  4. Fariña, J.C. 1
  5. Rodríguez-Mesa, L. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Instituto de Ciencias Matemáticas
    info

    Instituto de Ciencias Matemáticas

    Madrid, España

    ROR https://ror.org/05e9bn444

  3. 3 Universidad Autónoma de Madrid
    info

    Universidad Autónoma de Madrid

    Madrid, España

    ROR https://ror.org/01cby8j38

Journal:
Annali di Matematica Pura ed Applicata

ISSN: 1618-1891

Year of publication: 2014

Volume: 193

Issue: 5

Pages: 1397-1430

Type: Article

DOI: 10.1007/s10231-013-0335-9 SCOPUS: 2-s2.0-84929297609 GOOGLE SCHOLAR
Data source: Scopus